# SDR ZW0A0205603

- Difficulty date: May 29, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 48,962 hours, 41,174 cycles
- System (JASC): 2210 · Autopilot System
- Part: Accelerometer
- Part number: 4034239901
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF YAW DAMPER OFF LT-YAW KICKS LT-RT UNSKD LANDING AFTER UNCOMMANDED RUDDER INPUT.  REMOVED AND REPLACED ACCELEROMETER PER MM 22-19-01 PG 201. ACCOMPLISHED RTS PER MM 22-01-05 PG 201.
